# SDR C2XA06SH108

- Difficulty date: October 24, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145EP
- Aircraft serial: 145054
- Aircraft time: 17,954 hours, 16,450 cycles
- Engine: Allsn AE3007A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: 4975
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, GEAR RETRACTION EICAS MSG READ (LND GR LVR DISAGREE) ASSOCIATED W/AMBER THEN RED X HATCH NOSE WHEEL INDICATOR. MX REMOVED AND REPLACED DOOR SEQUENCE PROX SW IAW AMM 32-63-03 OPS CHECK GOOD AND REMOVED AND REPLACED UPLOCK BOX PROX SW IAW AMM 32-61-01 OPS CHECK GOOD.
